# SDR 06FDEA1009

- Difficulty date: March 12, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FEDEX CARD N01048 FOUND SKIN PUNCTURE BS 680 PLUS 10 INCHES ABOVE STR 25L.  *S/D*  REMOVED DAMAGE FROM SKIN BS 680 PLUS 10 INCHES ABOVE STR 25L, FABRICATED AND INSTALLED REPAIR IAW SRM 53-30-3, FIG 1.
